Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vintageheart

roaccutane and exercise

Don't know if this has already been discussed here.. I take my chances anyway.

I was prescribed a 10 mg dose of roaccutane and the prospect says that intense physical activity is not recommended. BUT I really want to have some daily exercise and yoga so I ask if anybody around here had some bad experiences when they exercised regularly (while being on the drug). I don't mind the increased muscular pain.. I just don't wanna mess up my bones or muscles. By the way, I'm 20 years old.

Share this post


Link to post
Share on other sites

Hi VintageHeart,

I dont know about intense exercise (ie going to the gym three times a week) but I do lots of walking and a Boxfit class every week (which is pretty physical) and I havent had much of a change. I ache anyway after exercise like that as I didnt tend to do much for a long time!

Swimming would be great, or like you say Yoga. You shouldnt be too bad considering ur only on 10mg. I'm on 20mg and I seem to be ok :)

Good luck and happy exercising!

Claire

Share this post


Link to post
Share on other sites

I'm in my third month of treatment, and I go to the gym two to three times a week. My derm didn't tell me anything about exercise - just told me to be careful in contact sports, which I don't play anyway. I haven't had any bone or muscle problems. I don't think you really need to worry. Just listen to your body, and if you have pain or problems, tell your doctor when they happen.

Share this post


Link to post
Share on other sites
Don't know if this has already been discussed here.. I take my chances anyway.

I was prescribed a 10 mg dose of roaccutane and the prospect says that intense physical activity is not recommended. BUT I really want to have some daily exercise and yoga so I ask if anybody around here had some bad experiences when they exercised regularly (while being on the drug). I don't mind the increased muscular pain.. I just don't wanna mess up my bones or muscles. By the way, I'm 20 years old.

Just read your post and thought I'd join so I could reply. I was on accutane (70 mg per day) during the summer of 2009 and I went to the gym 4 times a week to lift weights and I never experienced any problems with it. It was actually really good for me as it allowed me to relieve some of the pent up frustratation that being on accutane was causing. The only issue that I did experience was due to the fact that I sweat a lot at the gym, my face would appear very red and feel somewhat raw, however this would generally pass after finishing my workout. I would say go for it and don't be afraid to push yourself, unless you are experiencing joint pain, in which case I would say stop immediately. Hope this helps and good luck getting clear!

Share this post


Link to post
Share on other sites

I'm on 70mg a day and im aching back mainly but when ever i exercise its unbearable i love football its my passion and it kills me i havnt played it in 3 months is there anyway anyway at all i can get back to playing with minimal pain?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×